# SDR SWIA201335042

- Difficulty date: October 20, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 25,388 hours, 21,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 OVERHEAD EMERGENCY LIGHT POD BURNED OUT.  FLT 4648 RELAMPED, PN ON 1317.
